Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/123485Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.contributor.author | Шаромет, А. А. | - |
| dc.date.accessioned | 2015-12-04T18:07:17Z | - |
| dc.date.available | 2015-12-04T18:07:17Z | - |
| dc.date.issued | 2015 | - |
| dc.identifier.citation | Дискретная математика, алгебра и их приложения : тез. докл. Междунар. науч. конф. Минск, 14 – 18 сентября 2015 г. — Мн., 2015. — С. 51-52 | ru |
| dc.identifier.isbn | 978-986-6499-86-2 | - |
| dc.identifier.uri | http://elib.bsu.by/handle/123456789/123485 | - |
| dc.language.iso | ru | ru |
| dc.publisher | Минск : Институт математики НАН Беларуси | ru |
| dc.subject | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика | ru |
| dc.title | О многообразиях представлений свободных абелевых групп | ru |
| dc.type | conference abstract | ru |
| Appears in Collections: | 2015. Дискретная математика, алгебра и их приложения | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| SharometA.pdf | 74,23 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

